# SDR SWAA2024080704478

- Difficulty date: June 21, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUT PLATE LOCATED OFSS470 INTERNAL CAVITY LEADING EDGE AT RT WING 2024-404914<[01] REPLACED RAIL NUT PLATE AND FASTENERS LOCATED OFSS470 INTERNAL CAVITY LEADING EDGE AT LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9.;[02] CORRECTED STEP 1. REPLACED RAIL NUT PLATE AND FASTENERS LOCATED OFSS470 INTERNAL CAVITY LEADING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9.;[03] REPLACED RAIL NUT PLATE AND FASTENERS LOCATED OFSS470 INTERNAL CAVITY LEADING EDGE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9.
